# SDR IPXA2021080572499

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,587 hours, 13,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Slide Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR** ENTRY DOOR HANDLE NEEDS TO BE RIGGED. SLIDE ARMING COVER IS BROKEN AND SHARP.TRANSFERRED TO NRC 212031 AND NRCX 212032.REMOVED AND REPLACED SLIDING ARM COVER IAW AMM 52-10-13.
